# SDR 2008UALA01220

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SURROUND OTBD WEB SUPPORT ANGLE CRACKED AT BS 277 TO 294.5 BETWEEN STR 11R AND 12R.  MAJOR REPAIR ACCOMPLISHED: INSTALLED NEW SUPPORT ANGLE.
